Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: back to you, Noa...

Posted by CarolAnn on December 8, 1999, at 17:51:29

In reply to Re: Adderall queries(excuse any redundancy)&emoting, posted by Noa on December 8, 1999, at 7:11:49

Noa, I was on Serzone for over four wks, with no response at all except much, much, worse fatigue *and* depression.

My Pdoc added the Adderall because I had been on Wellbutrin for eight weeks, and never had any stimulant effect at all. Actually, I was the one who asked for a stimulant, because my depression always gets worse when I get too overwhelmed with daily responsibilities and am too tired to get anything done(always!). What with the holidays and my father-in-law's visit, I knew that if I did not find some energy somewhere(even in a pill), by next week I would have been in a verrry bad place. The place where I never get out of bed, and when I'm not sleeping, I am composing suicide notes!
The main agenda with the Adderall is to see if it will give the Wellbutrin a kick in the pants so it will start working. My Pdoc just does not want to give up on the Wellbutrin until I have been on at least 12 wks. Which is fine with me as long as I have enough energy to "deal" in the meantime. Thanx for all the feedback!CarolAnn




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CarolAnn thread:16376